Optimal Reciprocal Reinsurance Treaties Under the Joint Survival Probability and the Joint Profitable Probability
Article first published online: 2 MAY 2012
© The Journal of Risk and Insurance, 2012
Journal of Risk and Insurance
Volume 80, Issue 1, pages 145–168, March 2013
How to Cite
Cai, J., Fang, Y., Li, Z. and Willmot, G. E. (2013), Optimal Reciprocal Reinsurance Treaties Under the Joint Survival Probability and the Joint Profitable Probability. Journal of Risk and Insurance, 80: 145–168. doi: 10.1111/j.1539-6975.2012.01462.x
- Issue published online: 25 FEB 2013
- Article first published online: 2 MAY 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!